# SDR DALA2025022701519

- Difficulty date: February 12, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0827155) CORROSION ON FLOOR BEAM WL-208, STA-947.5, RBL-53. REPAIRED FLOOR BEAM IAW B737 SRM 53-70-51-2R-5.
